Translator Disclaimer
June 2019 Multiplication of periodic hyperfunctions via harmonic regularization and applications
V. Valmorin
Kyoto J. Math. 59(2): 267-292 (June 2019). DOI: 10.1215/21562261-2018-0011

Abstract

We build a locally convex algebra of real analytic functions defined in a strip of the Poincaré half-plane in which a class of periodic hyperfunctions on the real line is topologically embedded. This is accomplished via a harmonic regularization method. In this algebra, we can give a sense to differential problems involving products of hyperfunctions which are a priori not defined in the classical setting. Some examples and an application are given.

Citation

Download Citation

V. Valmorin. "Multiplication of periodic hyperfunctions via harmonic regularization and applications." Kyoto J. Math. 59 (2) 267 - 292, June 2019. https://doi.org/10.1215/21562261-2018-0011

Information

Received: 11 May 2015; Revised: 9 January 2017; Accepted: 13 February 2017; Published: June 2019
First available in Project Euclid: 8 January 2019

zbMATH: 07080105
MathSciNet: MR3960294
Digital Object Identifier: 10.1215/21562261-2018-0011

Subjects:
Primary: 32A45
Secondary: 35L05, 42A16, 46F30

Rights: Copyright © 2019 Kyoto University

JOURNAL ARTICLE
26 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.59 • No. 2 • June 2019
Back to Top